Man dead after intentionally crashing plane into his own home.

No big surprise. With previous domestic violence incidents I am sure he was court-ordered to get counseling and what do you get in counseling? Standard prescription is an antidepressant which increase serotonin. And what is serotonin? It is what LSD & PCP mimic to produce hallucinations. And according to a study done in 1996 at the University of Southern California they found that serotonin is the key to human violence. So once these drugs are added to the mix this is how you often settle disputes when you hit a toxic level! Hopefully an investigation into that aspect will be conducted.
It is hardly the first suicide or murder/suicide involving a plane. Remember the Germanwings co-pilot on antidepressants who flew 150 to their deaths when he took over the plane & flew it into the side of the Alps? He was switching antidepressants due to the drugs affecting his vision just like the elderly Russian immigrant who killed my good friend Don Thomas in the Family History Library shooting. The poor man had no idea how dangerous it can be to make any abrupt change in dose of an antidepressant, up or down.

426 total views, 5 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares. and tagged , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)